# SDR 96ZZZX4378

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Propeller: Snsnch 74DM
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Misinstalled
- Location: Flange
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUBMITTER REPORTS FINDING PIPER PA 28-161 PROPELLERS INCORRECTLY INSTALLED PER SERVICE MANUAL  INSTRUCTIONS.  SHOULD BE INDEXED WITH PROPELLER BLADES AT 2 AND 8 O'CLOCK POSITIONS AS VIEWED FROM COCKPIT.
